eHealthMe - What patients like me said? eHealthMe - a cloud computing service for drugs

What patients like me said?

How to?

Related topic: Skin infection, Tinnitus

Review: could Skin infection cause Tinnitus?

Summary: Tinnitus could be caused by Skin infection, especially for people who are female, 50-59 old, and take Bactroban.

We study 820 people who have Skin infection from FDA and social media. Among them, 3 have Tinnitus. Find out below who they are, other conditions they have and drugs they take.

How are my drugs for patients like me? On eHealthMe, you can find the answer by studying 348 million drug outcomes from FDA and social media. Start now >>>

Tinnitus

Tinnitus (a ringing in the ears) (latest reports from 112,978 patients) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.

On Apr, 18, 2014: 820 people who have skin infection are studied. Among them, 3 (0.37%) have Tinnitus. They amount to 0.00% of all the 112,996 people who have Tinnitus on eHealthMe.

Trend of Tinnitus in skin infection reports

Gender of people who have skin infection and experienced Tinnitus * :

FemaleMale
Tinnitus66.67%33.33%

Age of people who have skin infection and experienced Tinnitus * :

0-12-910-1920-2930-3940-4950-5960+
Tinnitus0.00%0.00%0.00%0.00%0.00%50.00%50.00%50.00%

Severity of the symptom * :

n/a

Top co-existing conditions for these people * :

n/a

Most common drugs used by these people * :

  1. Bactroban (1 people, 33.33%)
  2. Tequin (1 people, 33.33%)
  3. Ciprofloxacin hydrochloride (1 people, 33.33%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

You can also:

Common treatments for Skin Infection and their efficacy:

Could your drug cause it?

Comments from related studies:

  • From this study (1 week ago):

  • I take a 325 mg aspiran every dayy

    Reply

  • From this study (1 week ago):

  • started taking this drug in Dec 2011 for weight loss for 24 days and during that time developed pulsatile tinnitus which has continued 24/7 for the last 27 months - have seen ENTs, neurologists, gp, chiropractor, acupuncturist to try to cure the condition. I've had MRIs and MRAs of the head and brain, carotid artery as well as a lumbar puncture to see if it might be a build up on spinal fluid - all tests came back with good results. Is phentermine hydrochloride the cause of my pulsatile tinnitus? is there a medication that can reverse the symtoms?

    Reply

  • From this study (2 weeks ago):

  • I took 50mg Arthrotec for 4.5 months and only took three per day and only three days a week. I first noticed my vision was getting blurred plus I had a ringing in my left ear and the right ear sometime would go into a hollow state whereby it sounded like I was breathing through my ear. Also my groin area got totally inflamed and took three months to clear up after I stopped taking Arthrotec. The drug was very effective for my hip pain but now that I have had my hip replaced and doing well I am stuck with this DAM tinnitus in my ear for the rest of my life. In hind sight I will never take another drug for any condition that can be corrected by surgery or otherwise. The risk for side affects is too great!

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

  • What foods aggreviate or reduce tinnitus
    HI ALL ,I'VE NOTICED THAT CERTAIN FOODS HELP MY FAILING HEARING ; MOSTLY POMEGRANTS ,AND OTHERS INCREASE THE NOISE IN ME HEAD ,LIKE BREAD ,LEMONE OLIVES AND MORE . SINCE DOCS KNOW HOW TO PRESCRIBE ONLY ,I THINK COLLECTING INFO ON THIS TYPE OF EFFECTS CAN HEALP MANY ,THANKS FOR READING .

  • After being on zoloft (sertraline) for 19 years, i now notice multiple side effects and i want to get off
    I have been on Zoloft (sertraline) for 19 years for chronic depression. When I first started taking Zoloft, it made a huge positive impact on my life. It was a miracle drug for me. I believe it saved my life. Ten or so years ago it suddenly stopped working. My doctor had me try several other S ...

  • Will ativan make tinnitus worse?
    I have tinnitus and need to know if i take ativan will it make tinnitus worse? Tinnitus is ringing in the ears. thank you.

More questions for: Skin infection, Tinnitus

You may be interested at these reviews (what is this?):

  • Ringing in ear after kenalog injection
    After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog i ...

  • Rocephin and levaquin drug interactions
    I went to ER of local hospital because I was feeling puny, low energy for a while. I was on no meds, physical active all my life, yoga practiser, no crippling. I am late deafened, can speak clearly. This is a true case of attempted murder. I refused to admit myself after waiting 8 hours - I was refu ...

  • Yes, lexapro does cause tinnitus!
    Whenever I forget to take my Lexapro in the morning, I get a high pitched ringing in my ears which starts around 1:00 pm, which won't go away until a few hours after I take the drug. Once I was out of the medication and I almost screamed because the ringing got so bad! I don't think it is as "rare" ...

More reviews for: Skin infection, Tinnitus

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

Related condition

- Skin infection (775 reports)

 

Related symptom

- Tinnitus

 

Related drugs

- Keflex
- Cephalexin
- Doxycycline

 

 

Recent user comments

- "I am wondering if Omneprazole has caused my upper sto ... " (2 hours ago)

- "Am in need of total knee replacement scheduled for Se ... " (2 hours ago)

- "Since shortly (1-2weeks) after starting paroxetine (P ... " (3 hours ago)

- "Want to know if this medicine is addicted and the sid ... " (6 hours ago)

- "Gained 7 pounds in the two months of taking medicatio ... " (7 hours ago)

 

Tools

- Check symptoms
- Check drugs
- Compare drugs
- Ask a question
- Write a review
- Report a side effect

 

Popular searches

- Blood Pressure Ambulatory Normal
- Zi Hua Di Ding
- Breathing Difficulty
- Permax
- Potassium Chloride 0.075% In Dextrose 5% In Plastic Container

   

Drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Side effects: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Symptoms: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.